Are you looking for best drowsy cold medicine, we’ve consulted top experts who has in-and-out knowledge about the drowsy cold medicine. We choose the top most quality product, which comes with amazing features you’ve never heard before. We have filter more than 100+ of product to give you top 10 list of best drowsy cold medicine.

This list is undoubtedly the best drowsy cold medicine available in the market today. However, if you don’t want to spend more time on filtering and finding which one is good drowsy cold medicine, then you should absolutely go for our Top list of the winner. which comes with all the basic features one could expect in a drowsy cold medicine.


Best drowsy cold medicine – The Winners!


But these three has some more competitions too, Check out below List of Top 10 best drowsy cold medicine.If you are ready to choose a new drowsy cold medicine, check out our recommendations for the best drowsy cold medicine. But if you’d like to learn more about the various types of drowsy cold medicine available and how to choose the right one for you, read on.

List of Top 10 Best drowsy cold medicine In Detailed


Bestseller No. 1
Boiron Coldcalm Cold Relief Medicine, 60 Tablets (Pack of 3). Quick-Dissolvin for Sneezing, Runny Nose, Nasal Congestion and Minor Sore Throat. Non-drowsy Cold Medicine, Natural Active Ingredients
  • Coldcalm Tablets address symptoms at every stage of a cold. It temporarily relieves symptoms such as sneezing, runny nose, nasal congestion and minor sore throat.
  • Coldcalm Tablets do not cause drowsiness and it has no known interactions with other medications.
  • Recommended for everyone ages 3 and up, and is available in a box of 60 quick-dissolving tablets.
  • Boiron cough, cold and flu medicines do not cause drowsiness or sleeplessness.
  • Coldcalm's natural active ingredients will provide relief for your cold.
SaleBestseller No. 2
Vicks DayQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Non- Drowsy, 48 LiquiCaps
  • NON-DROWSY, DAYTIME RELIEF. DayQuil Cold & Flu LiquiCaps help you get your power back so you can enjoy the day
  • POWERFUL 6-SYMPTOM RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. DayQuil Cold & Flu contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • ACTIVE INGREDIENTS: Acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate
  • Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever.
  • Non-Drowsy.
SaleBestseller No. 3
Vicks DayQuil and NyQuil Severe, Cough, Cold, Flu, Sore Throat, Fever, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Bestseller No. 4
Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief, 24 ct
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
Bestseller No. 5
Cold and Cough Medicine by Hyland's Defend, Non-Drowsy, Cough Syrup, Decongestant, and Sore Throat Relief, Natural Cold Medicine for Adults, 4 Oz
  • RELIEF OF COLD AND COUGH SYMPTOMS: Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, cough, sore throat and sneezing
  • EASY TO TAKE: Natural syrup to ease symptoms
  • 4 OUNCE= UP TO 24 DOSES: of Hyland's DEFEND Cold + Cough
  • NATURAL COLD AND COUGH SYMPTOM RELIEF MEDICINE: Contains active ingredients for dry cough, sore throat.
SaleBestseller No. 7
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct
  • 36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
  • Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief
Bestseller No. 8
Rite Aid Multi-Symptom Daytime Cold & Flu Relief Softgels - 24 Count | Non-Drowsy | Alcohol-Free Cold Medicine | Antihistamine-Free | Cold and Flu Medicine | Sinus Medicine for Adults
  • MULTI-SYMPTOM RELIEF: You’ll feel relief from aches, fever, sore throat, coughing, nasal congestion, and a congested head. Compare Rite Aid Daytime Cold & Flu Relief softgels liquid caps to the active ingredients in top national brands to fight daytime cold and flu.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid cold and sinus medicine for adults, you’ll feel daytime relief from your cold and flu symptoms with our non-drowsy formula. Our daytime sinus medicine is formulated without ingredients that may cause drowsiness.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
  • ALCOHOL & ANTIHISTAMINE FREE: Easy on your body, effective on your cold. Rite Aid’s Cold & Flu only has 3 active ingredients— pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; and nasal decongestant, Phenylephrine.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
SaleBestseller No. 9
Nature's Way Umcka Cold+Flu Multi-Action Non-Drowsy Syrup, 99.95% Alcohol Free, 4 Oz, Berry Flavor
  • SHORTENS DURATION AND REDUCES SEVERITY: cough,congestion,hoarseness, sore throat, sneezing and stuffy/runny nose
  • CLINICALLY PROVEN: Umcka (Pelargonium Sidoides 1x) is proven effective in clinical studies for alleviating common colds plus nasal, throat and bronchial irritations
  • WORKS DIFFERENTLY: Umcka does more than just relieve common cold and cough symptoms - it actually speeds your recovery time
  • GREAT TASTING: Berry flavored. Quickly absorbed soothing syrup. Non- drowsy, suitable for children
  • TRADITIONAL ROOTS: Umcka is made from Pelargonium sidoides roots and originates from traditional South African medicine
SaleBestseller No. 10
Sinus Relief by Hyland's Defend, Decongestant, Headache and Sinus Relief, Non-Drowsy, Natural Sinus and Cold Medicine for Adults, 40 Count
  • RELIEF OF SINUS SYMPTOMS: Temporarily relieves the symptoms of sinus pain and pressure, headache, and nasal congestion due to common cold or allergies
  • EASY TO TAKE HOMEOPATHIC MEDICINE: Quick-dissolving tablets that melt in your mouth almost instantly
  • 40 TABLETS = UP TO 20 DOSES: of Hyland's DEFEND Sinus
  • NATURAL SINUS SYMPTOM RELIEF MEDICINE
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • HIGHEST STANDARD OF QUALITY: All of Hyland's products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States and are regulated by the Food and Drug Administration
  • OVER 100 YEARS OF NATURAL RELIEF: Family-owned Hyland's has been making premier homeopathic products since 1903. Trusted by generations of families for over a century, we have stood as a leader in innovations that answer to the changing health needs of our modern world
Hope this list of the best drowsy cold medicine will be helpful for you. Feel free to contact us if you have any questions about our site or our reviews, and we will be happy to help you with your purchasing decisions in any way we can.